# SDR WTAA960140

- Difficulty date: July 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 788
- System (JASC): 2435 · Starter-Generator
- Part: Starter/Gen
- Part number: 23079009
- Condition: Failed
- Location: Lt Engine
- Stage of operation: NR
- Nature of condition: H, J
- Precautionary procedure: A

## Discrepancy

SEA - LEFT GENERATOR FAILED IN FLIGHT.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MX REPLACED LEFT STARTER GENERATOR.  OPERATIONAL CHECK NORMAL DURING GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
